# SDR AALA202411290938

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 65,008 hours, 27,397 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HALON FIRE EXTINGUISHER IN AFT OVERHEAD BIN IS LEAKING HALON. MAINTENANCE REMOVED LEAKING FIRE EXTINGUISHER AND REPLACED WITH SERVICEABLE EXTINGUISHER FROM A/C 3LE IAW AMM 26-26-01.
